Title of article
The measurable viscosity solutions for fully nonlinear elliptic equations Original Research Article
Author/Authors
Guangchang Dong، نويسنده , , Chunlai Mu، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
12
From page
401
To page
412
Keywords
Elliptic equation , Measurable coefficients , fully nonlinear , viscosity solution
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1998
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856641
Link To Document